# SDR USAA920080314

- Difficulty date: January 25, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 75,112 hours, 13,819 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, VERTICLE STABILIZER RIB CRACKED, BS1 1767.7.  REPLACED VERTICLE STABILIZER RIB CRACKED, BS1 1767.7 IAW B767 SRM 55-30-09.
